To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

A New Proof of Tanaka's T… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

A New Proof of Tanaka's Theorem

Conference paper
Authors Ali Enayat
Published in New Studies in Weak Arithmetics. Patrick Cégielski, Charalampos Cornaros, and Costas Dimitracopoulos (eds.). CSLI Lectures Notes, No.211
Pages 93-102
ISBN 9781575867236
Publication year 2013
Published at Department of Philosophy, Linguistics and Theory of Science
Pages 93-102
Language en
Keywords Self-embedding, nonstandard models of arithmetic
Subject categories Mathematical logic, Logic


We give a new proof of a theorem of Kazuyuki Tanaka, which states that every countable nonstandard model of WKL_0 has a self-embedding onto a proper initial segment of itself.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?